# SDR SWAA2024052286417

- Difficulty date: May 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 69,717 hours, 41,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD BIN L/H SIDE ROW 12ABC IS INOP<[01] RE-LAMPED EMERGENCY LIGHT OVERHEAD BIN L/H SIDE ROW 12ABC AS PER AMM REF 33-51-03-960-801. INSTALLATION TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
